# SDR 9900259978

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 17,000 FEET.  CABIN ALTITUDE REACHED 11,000 FEET AND AN EMERGENCY DESCENT WAS MADE TO 10,000 FEET.  CABIN PRESSURE WAS REGAINED.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED HOLE IN AIR CONDITIONING DUCT BY AIR CYCLE MACHINE.  ALSO, REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK NORMAL.
